Multidimensional principal integrals, boundary value problems and integral equations

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.331007

Acta Mathematica, 84, (1), 1-128, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{w.1951multidimensional,
  title={Multidimensional principal integrals, boundary value problems and integral equations},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203129487096716},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={1-128},
  year={1951},
}
W. J. Trjitzinsky. Multidimensional principal integrals, boundary value problems and integral equations. 1951. Vol. 84. In Acta Mathematica. pp.1-128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203129487096716.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved